# SDR IPXA09155792

- Difficulty date: April 29, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 5,815 hours, 3,653 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR MAIN CABIN COMPARTMENT FLOORBOARD 252D IS DELAMINATED LT SIDE.  FABBED FLOOR PANEL IAW IPXA EO A300-5320-16407-C, APPX B.
